Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Degree formula for the Euler characteristic


Author: Olivier Haution
Journal: Proc. Amer. Math. Soc. 141 (2013), 1863-1869
MSC (2010): Primary 14C40, 14F43
Published electronically: December 4, 2012
MathSciNet review: 3034413
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof of the degree formula for the Euler characteristic previously obtained by Kirill Zainoulline. The arguments used here are considerably simpler and allow us to remove all restrictions on the characteristic of the base field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14C40, 14F43

Retrieve articles in all journals with MSC (2010): 14C40, 14F43


Additional Information

Olivier Haution
Affiliation: School of Mathematical Sciences, University of Nottingham, University Park, Nottingham, NG7 2RD, United Kingdom
Email: olivier.haution@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11450-9
Keywords: Grothendieck group, Euler characteristic, degree formula
Received by editor(s): July 10, 2011
Received by editor(s) in revised form: September 15, 2011
Published electronically: December 4, 2012
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.